# SDR GNB2002F00003

- Difficulty date: October 10, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N402MQ
- Make and model: Cessna 402C
- Aircraft serial: 402C0095
- Engine: Cont TSIO520VB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: 4772400004
- Condition: Warped
- Location: Turbocharger
- Part time: 1,138 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WASTEGATE BUTTERFLY VALVE WARPED, DURING ROUTINE INSPECTION.
